My father in law was diagnosed with ALS about 3 weeks ago. He was previously on Lipitor for 3 years and went off of it about a year ago. He started to have digestive problems and when he asked the doctor if it was a side affect from Lipitor the doctor said no. Once the problems didn't go away he took it upon himself to go off of Lipitor and his digestive issues went away. But then came the muscle twitches and from Aug. to Nov. his left hand became pretty much useless. Currently he has slowed down his walking and has had some problems with his right hand as well and slurres his speach. Has anyone else claim that a statin drug such as Lipitor caused their illness?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...